# SDR DALA2025120908987

- Difficulty date: December 4, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 120,915 hours, 17,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

46AB EMERGENCY LIGHT ON AISLE SEAT INOPERATIVE.   RECONNECTED CONNECTOR ON SIDEWALL AND OPS CHECKED.  (8053589)
